# SDR DALA2025031301968

- Difficulty date: March 8, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,856 hours, 40,897 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Condition: Missing
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 FOUND ON WALKAROUND RT MAIN GEAR HAS 1 UPLOCK SPRING MISSING ( FWD ONE). CORRECTIVE ACTION: REPLACED UPLOCK SPRING - REF B757 AMM 32-32. (6842682)
